If you need an accessible version of this item please contact JSTOR User Support

A Decomposition Theorem for Partially Ordered Sets

R. P. Dilworth
Annals of Mathematics
Second Series, Vol. 51, No. 1 (Jan., 1950), pp. 161-166
Published by: Annals of Mathematics
DOI: 10.2307/1969503
Stable URL: http://www.jstor.org/stable/1969503
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Decomposition Theorem for Partially Ordered Sets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166